Complex Variables is now published as Complex Variables and Elliptic Equations.

Publisher: Taylor and Francis Ltd

Related content
Volume 49, Number 4, March 15, 2004

< previous issue | all issues | next issue >

Favourites:Add to Favourites

The Role of Completeness in the Type Problem for Infinitely Sheeted Planes
pp. 229-240(12)
Authors: Nakai, Mitsuru; Segawa, Shigeo

Favourites:Add to Favourites

Spaces and Harmonic Majorants
pp. 241-256(16)
Authors: Aulaskari, Rauno; Reséndis O., Lino F.; Tovar S., Luis M.

Favourites:Add to Favourites

Reconstruction of Hp-Functions: Best Approximation, Regularization and Optimal Error Estimates
pp. 285-301(17)
Authors: Trong, Dang Duc; Luc, Nguyen Le; Nam, Le Quang; Tuyen, Truong Trung

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more